# SDR CALA2024121601531

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 82,183 hours, 30,073 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Battery
- Condition: Inoperative
- Location: Fuel Shutoff Vlv
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY FUEL SHUTOFF VALVE BATTERY NEEDS CHANGED DUE TO LIFE LIMIT REMOVED AND REPLACED EMERGENCY FUEL SHUT OFF VALVE BATTERY IAW AMM 28-22-14 OPS CHECK GOOD
